Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The virtual Spivak fiber, duality on fibrations and Gorenstein spaces

Author: Aniceto Murillo
Journal: Trans. Amer. Math. Soc. 359 (2007), 3577-3587
MSC (2000): Primary 57P10, 55R05, 18G15
Published electronically: March 7, 2007
MathSciNet review: 2302507
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study a generalization of the homology of the Spivak fiber of a $ 1$-connected space over any field and deduce consequences concerning Poincaré complexes, Gorenstein spaces and finiteness properties on fibrations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 57P10, 55R05, 18G15

Retrieve articles in all journals with MSC (2000): 57P10, 55R05, 18G15

Additional Information

Aniceto Murillo
Affiliation: Departamento de Álgebra, Geometría y Topología, Universidad de Málaga, AP. 59, 29080 Málaga, Spain

PII: S 0002-9947(07)04048-2
Keywords: Poincar\'e complex, Gorenstein space, virtual Spivak fiber
Received by editor(s): February 25, 2005
Published electronically: March 7, 2007
Additional Notes: The author was partially supported by the research grant MTM2004-06262 from the Ministerio de Educación y Ciencia and by the European Network HPRN-CT-1999-00119.
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia